MathSciNet Relay Station
MathSciNet bibliographic data
MR1926855 11D75 (11D45 11D57 11J25)
Thunder, Jeffrey Lin Inequalities for decomposable forms of degree $n+1$ in $n$ variables. Trans. Amer. Math. Soc. 354 (2002), no. 10, 3855–3868.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement